It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-02-2002, 12:35 PM   #1
Newbie
 
Join Date: Dec 2002
Posts: 3
April Watkins HB User
Question Will I always have it?

I am a 23 year old woman who just experienced her first Seziure. It was so bad I woke up in the ambulance. They gave me Dilantin but ever since that it has happened I have been so dizzy and can't even walk down the hall straight. I was wondering though, will I always have them and what could have caused it? I mean I had no warning what so ever. I was fine one minute and the next I woke up in the ambulance. Thank you.

 
Old 12-02-2002, 01:07 PM   #2
Junior Member
 
Join Date: Nov 2002
Location: Lincolnshire - England
Posts: 11
Mickaela HB User
Post

Hi, I have done the same on many occasions when I have had fits. I have woken up in ambulances, hospitals and even round my neighbours and have no recognition of how I got there. I am only 17 and have had E for just over a year. I take carbamazepine and have been fit free for 10 months so I only actually had fits for about 6 months and hopefully i ownt have another one. Once you are on the right medication for you hopefully things will get better. I wish u the best of luck, Take care love mickaela xxx

 
Sponsors Lightbulb
   
Old 12-02-2002, 01:08 PM   #3
Junior Member
 
Join Date: Nov 2002
Location: Lincolnshire - England
Posts: 11
Mickaela HB User
Post

Hi, I have done the same on many occasions when I have had fits. I have woken up in ambulances, hospitals and even round my neighbours and have no recognition of how I got there. I am only 17 and have had E for just over a year. I take carbamazepine and have been fit free for 10 months so I only actually had fits for about 6 months and hopefully i ownt have another one. Once you are on the right medication for you hopefully things will get better. I wish u the best of luck, Take care love mickaela xxx

 
Old 12-02-2002, 02:11 PM   #4
Newbie
 
Join Date: Dec 2002
Posts: 3
April Watkins HB User
Post

I hear you on that! Man it was scary! But I finally got to see the inside of an ambulance when I came too. ^_^ Well I just got back from the Dr. and she scheduled an EEG for me. ( I must say I have no clue what that is.) She put me on Darvascet and Dilantin. Anyone ever loose there sense of taste? Man that is weird! I am soooo dizzy it ain't even funny. I am gonna go lie down.........

 
Old 12-02-2002, 04:17 PM   #5
Junior Member
 
Join Date: Sep 2002
Location: Bountiful, Utah, USA
Posts: 17
Utahmom HB User
Post

The dizziness may be a side-effect of the Dilantin. My son was given Dilantin in September after a bad seizure and he had every bad side-effect from it. He couldn't walk on his own - very dizzy, couldn't remember anything, he was like a stroke victim. After the Dilantin wore off and he was back on his regular medication, Depakote, he was back to normal.

You should make sure your doctor knows the dizziness is not normal....

------------------
Mother of 15 year old son, Jared, born with Hydrocephalus and takes Depakote for seizures.
__________________
Mother of 17 year old son, Jared, born with Hydrocephalus and takes Depakote for seizures.

 
Old 12-04-2002, 11:30 PM   #6
Junior Member
 
Join Date: Nov 2002
Location: Chicago,Il
Posts: 16
Pacemaker52 HB User
Post

Hey April:
I woke up from a sound sleep with 2 broken arms
as a result of a seizure on my bed, at age 48,no
history Been in ambulance because it was my job
Peace
Pacemaker(Steve)

 
Old 12-05-2002, 10:51 AM   #7
Newbie
 
Join Date: Dec 2002
Posts: 3
April Watkins HB User
Post

OMG! Steve! How in the world did you manage that!? The gave me Dilantin AND Darvascet. Man my poor head! Will the dizziness ever go away? I mean last night I was in bed with my husband and even though I knew I was just fine it felt like I was gonna roll off! I had my eyes closed and I freaked out so bad he had to grab me so I was sure I wouldn't go anywhere.......

 
Old 12-13-2002, 07:55 AM   #8
Senior Veteran
(female)
 
Join Date: Dec 2002
Location: Dayville, Ct. USA
Posts: 770
kayakmom HB User
Post

Dear April, I did not catch how long you have been on Dilantin. If it has been awhile you should talk to the neuro and tell him how bad the dizziness is. He may need to adjust the dose, do blood work to rule out toxicity.... hang in there. SO hard to function when you feel so dizzy. Be sure to call the doc...

------------------
Son, 11 with Epilepsy
__________________
mom of 2 teens who have battled seiuzres.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
how long will i live with stage 4 lung cancer nakayla16 Cancer: Lung 2 03-27-2009 03:41 PM
prognosis, will this ever get better? Capecodgirl74 Depression 1 08-17-2008 12:39 PM
will a dental crown improve my smile?/ Germain Dental Health 5 07-08-2008 02:56 PM
Unsure where this marriage will go chynadol2222 Relationship Health 8 07-07-2008 10:49 AM
My daughter will drive me over the edge.... liz49 Family & Friends of the Mentally Ill 55 07-04-2007 10:18 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



030free (19), 92261 (11), Positive Cynic (9), Travis from MN (7), Nicole K (6), heyloe (5), cardshark (4), neurowreck (3), webartethan (2), Looking4aAnswer (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (904), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 07:22 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!